On the initial values of solutions of a general functional equation
Bull. Korean Math. Soc. 2011 Vol. 48, No. 2, 387-396
https://doi.org/10.4134/BKMS.2011.48.2.387
Printed March 1, 2011
Jae-Young Chung and Dohan Kim
Kunsan National University, Seoul National University
Abstract : We consider a general functional equation with time variable which arises when we investigate regularity problems of some general functional equations. As a result we prove the regularity of the initial values of the solutions. Also as an application we prove the regularity of solutions of some classical functional equations and their distributional versions.
Keywords : functional equation, convolution, generalized function, heat kernel
MSC numbers : 39B82, 46F10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd